# SDR AALA20110622LGA03

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 60,135 hours, 30,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 023964000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS, ABOVE CATWALK INOPERATIVE.  REPLACED BATTERY PACK AT AFT LAVATORY B5 - 28.  OPS CHECK NORMAL.
